| Model Number |
M00521421 |
| Medical Device Problem Codes |
Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block a5 (ethnicity): latino.Block h6: imdrf device code a15 captures the reportable event of clip unable to deploy.
Event or Problem Description
It was reported to boston scientific corporation that a mantis clip was used in the colon during a colonoscopy procedure performed on (b)(6) 2026.During the procedure, when attempting to close the device, it was unable to release the clip despite producing the normal release sound.The clip became stuck and had to be forcibly removed.The wound did not reopen; however, the defect was not successfully closed.The procedure was completed with another mantis clip device.There were no patient complications reported as a result of this event.